MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-834
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the limited information on the patient's outcome and the link with the device, the event is being reported in a conservative manner.The manufacturer is following up to obtain further information on the event.Device location not presently known.
 
Event or Problem Description
An annuloflex af-834 was implanted and explanted in mitral position intra-operatively on (b)(6) 2018.No other information is currently available.
 
Additional Manufacturer Narrative
Based on the additional information received by the hospital, the event is not attributable to the device, but it is a case of a mitral repair converted to a mitral valve replacement.Therefore, no further investigation is warranted at this time.
 
Event or Problem Description
An annuloflex af-834 was implanted and explanted in mitral position intra-operatively on (b)(6) 2018.The site reported that the repair was ultimately converted with a full mitral valve replacement.The hospital communicated that the device was not perceived as faulty.The patient's outcome after the surgery is good.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vercelli
MDR Report Key8104378
Report Number3005687633-2018-00219
Device Sequence Number19165687
Product Code KRH
UDI-Device Identifier08022057013644
UDI-Public(01)08022057013644(240)AF-834(17)220807
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model NumberAF-834
Device Catalogue NumberAF-834
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR